Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Hip replacement done, red skin on groin, small bumps. Tried betaderm. Causes?

I am 75, female and recently had a hip replacement . Now on the opposite of my body I have a large patch of red skin in my groin . There are a couple of small bumps there but the area is not itchy or sore. I have tried beta-derm on it but to no avail. I am a widow and have not been sexually active for a number of years. What could this be?
Asked On : Mon, 8 Oct 2012
Answers:  0 Views:  36 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor